U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

Can hyperkalemia cause bradycardia?

2 doctor answers4 doctors weighed in
Dr. Martin Bress
Internal Medicine 50 years experience
See below : An extremely elevated level of potassium in the blood (hyperkalemia) can cause a slow heart rate (bradycardia) and even cardiac arrest.
Dr. Gopinath Upamaka
Cardiology 39 years experience
Yes: Severe increase in serum potassium can cause life threatening bradycardia.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 44-year-old member asked:

What are causes of bradycardia?

2 doctor answers3 doctors weighed in
Dr. Nassir Azimi
Interventional Cardiology 23 years experience
Many: 1. Medications 2. High vagal tone as is present in lance armstrong 3. Conduction system disease 4. Infections/endocarditis with a ring abscess 5. Sick sinus syndrome 6. Atrio-ventricular conduction delay 7. Abnormal electrolytes (high potassium 8. Kindey failure.

Related questions

A 44-year-old member asked:
1 doctor answer2 doctors weighed in
A 30-year-old female asked:
1 doctor answer4 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 8, 2015

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.